Irregular Periods this question feed

areebzee, 20 May 2013 11:49

Age 40, Female, wt-70 kgs, ht 5ft, Since past 4 years i am having irregular periods, i m having 2 kids, before my 1st child i had 4-5 missed abortions. I had been to Alopathy Dr, she gave me medicine once i got it, 2 monts period ok, then again after 3 months i visited Dr. she gave me the same medicine,but no result, repeated the course again but still no effect. At home i m taking herbal medicine, Sunandini, M-2 Tone, Ashokarishta, but still same, some time light spotting is there, but no heavy. Kindly Guide. Thanks.

Tags: Ayurvedic medicines for periods, Irregular, Irregular periods, Periods
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Dear Madam, Sometime we take proper medicine but the diet and daily routine is not correct then we don't get the good result. So always do morning walk and meditation for best results, Avoid stress and take satvik diet . Anyways, as you know that the uterine system of your body is not strong enough so better Keep taking Ashokaristha for 4-6 weeks for best results. Also add Divya Dashmoolaristha as 2 tsf with it for best results. Avoid stress and maintain a good hygiene in genital regions. TakeShatavari Capsules as 2 capsules thrice daily after meals with milk. Shtavari is a rasayana for women so it will improve the hormonal systems of your body and side by side will help in regaining the lost strength of uterus and ovaries. never take any kind of birth control pills or any hormonal preparations. TC Dr Saurabh

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Saurabh on 25 May 2013 13:20

Latest Replies


Thanks Dr. for your guidance. Yes proper diet is the main problem, I will start with the prescription, hope my period regualarizes, or i think it must have stopped. Thanks again.

posted by areebzee on 29 May 2013 12:39
Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Menstrual periods

asked by saritha123 on 28 September 2011 10:22
does supractiv and revital increase bleeding if taken during periods i am... Read More
Expert's Advice (Dr.Vijay):- There are very less possibilities of side effects while taking supplements. However, if you have such complaint, you can stop these Revital and supractiv during.. Read more

Lesser bleeding during periods

asked by parneet on 5 May 2013 20:06
i am 23... and i am having very lesser bleeding during periods from past few months but this month bleeding was very less i am really upset can u suggest... Read More
Expert's Advice (Dr.Sharma):- dear you may see a Gynecoligist once if the problem is persisting the problem which you are describing may happen due to Vata imbalance,which is not able to inspire the Ment. blood which could be due to stress, skipped cold meals at irregular time You must do regular Yoga ,we recommend that yoga for women ,this will help you a lot not just with MENSES but with the beauty etc you may take m 2 tone.. Read more

Improper periods

asked by Nilanshi on 1 November 2016 14:57
Hello doctor I am neelanshi I am 17years old and height is 5 feet. My weight is 75 kg. I am single and suffering from thyroid for 2 years but from last one year my thyroid is normal without any medicine.But suffering from irregular periods from last three years.i sleep 7 hours a day.i eat 6 chapatis a day with vegetables and a cup of tea two times a day. My thyroid results are... Read More
2 replies  -  Related Tags: Irregular, (mc), Periods
Expert's Advice (Dr.Ramani):- Bulky ovaries and cysts are due to the imbalance in the harmones. The functional cysts disappear within 3cycles and follicles lesser than 2cm are managed with medicines. Cysts larger than 6or8cm are advised for surgery based on the symptoms. Please follow healthy lifestyle to control the weight. These medicines will help to regularise the periods. Please do have regular checkups with your.. Read more

Scanty periods

asked by magazgayek on 8 June 2011 1:37
hi,im a 21 year sextually in a active female..mine is a a very strange kind f story...5 years back due some treasudy tht hapened vd me i was aborted twice first by d &c (in some loccal hospital) n then in second consecutive month by some injection and medicine..since then i hv scanty periods my cycle is regular but very less and itz extremly painful the pain jus lasts for first 3 or 4hrs after... Read More
Expert's Advice (Dr.Vijay):- Hello, If your periods are regular and if your scanning reports are normal, then there is nothing to worry about your complaints. If you haven’t undergone scanning, then straight away, you go through scanning and accordingly you can proceed with medications. As of now, your only complaint mentioned over here is about scanty periods for which try natural foods that will increase your.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.